# SDR AALA201809129023

- Difficulty date: September 11, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 79,454 hours, 10,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 6408
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING WORK CARD 221N,   DISCOVERED THAT THE R2 DOOR BATTERY PACK M33098 WAS INOPERATIVE.  REPLACED THE BATTERY PACK IAW AMM 33-51-06, CHECKED OK FOR SERVICE.
